MathSciNet Relay Station
MathSciNet bibliographic data
MR1390671 (97j:19003) 19D55 (14F99 18G40 18G60)
Swan, Richard G. Hochschild cohomology of quasiprojective schemes. J. Pure Appl. Algebra 110 (1996), no. 1, 57–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement